# SDR AALA202304038409

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 14,842 hours, 6,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERNAL POWER ACCESS RECEPTACLE AREA HAS EDGE DAMAGE TO LOWER EDGE OF SURROUND OPENING. SMALL CRACK 3/4 INCH LONG ON FORWARD SIDE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
